Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Non-vanishing theorem for log canonical pairs


Author: Osamu Fujino
Journal: J. Algebraic Geom. 20 (2011), 771-783
Published electronically: January 3, 2011
MathSciNet review: 2819675
Full-text PDF

Abstract | References | Additional Information

Abstract: We obtain a correct generalization of Shokurov's non-vanishing theorem for log canonical pairs. It implies the base point free theorem for log canonical pairs. We also prove the rationality theorem for log canonical pairs. As a corollary, we obtain the cone theorem for log canonical pairs. We do not need Ambro's theory of quasi-log varieties.


References [Enhancements On Off] (What's this?)


Additional Information

Osamu Fujino
Affiliation: Department of Mathematics, Faculty of Science, Kyoto University, Kyoto 606-8502 Japan
Email: fujino@math.kyoto-u.ac.jp

DOI: https://doi.org/10.1090/S1056-3911-2010-00558-9
Received by editor(s): March 23, 2009
Received by editor(s) in revised form: December 1, 2009
Published electronically: January 3, 2011
Additional Notes: The author was partially supported by The Inamori Foundation and by the Grant-in-Aid for Young Scientists (A) $♯$20684001 from JSPS

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website